# SDR SWAA2017112818061

- Difficulty date: October 17, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE CRACKED.  R&R ANGLE ASSEMBLY IAW SRM.
